# SDR UIEA2023050900437

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE STRUT # 1 AFT FAIRING O/B FWD INSPECTION PANEL HAS ONE SCREW LOOSE .( SECURED SCREW AT L/H NACELLE STRUT #1 AFT FAIRING IAW B767 SRM 51-40-02. NO FURTHER DEFECTS NOTED )
